# SDR SWAA2022081832069

- Difficulty date: July 22, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 500B - BS 500C LBL 25 / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS ; CRACK FOUND OUT OF LIMITS;[02] REMOVED FWD CARGO BAY BAFFLE FROM BS 500B TO BS 500C ; LBL 25 IAW 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW FWD CARGO BAY BAFFLE P/N 143A7510-11 IAW SRM 51-40-05-0G-0 AND DWG 143A7505; ID:0005; REV:B; OK TO INSTALL NEW BAFFLE;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 3. OK TO INSTALL;[05] INSTALLED NEW FWD CARGO BAY BAFFLE BETWEEN BS 500B TO BS 500C ; LBL25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505; ID:0005; REV:B;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASUREMENT TABLE
